MathSciNet Relay Station
MathSciNet bibliographic data
MR787372 65C10 (15A99)
Marsaglia, George; Tsay, Liang-Huei Matrices and the structure of random number sequences. Linear Algebra Appl. 67 (1985), 147–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement